Proptrate operation and bladder / uretheria infection
Patient :Hopefully you are able to help - what could sediment in urine be caused from ?
Symptoms: My father has an operation 6 weeks ago to lazer his prostrate as it had grown and was blocking his uretheria. He was in pain a few days ago and battling to urinate and when he did he had not much control. He has been admitted to hospital and they are running tests but the Specialist had seen sediment in the catheter and does not know what may be causing this ? He had lost a lot of weight after being re-admitted to hospital for the first infection after the operation so my mom was giving him a tonic milkshake supplement to help buildup his appetite. This was quite granular - could this cause sediment in his urine ? He is still in hospital, has no pain, still has the catheter in and also has been on an antiobiotic and saline drip for the last 3 days. Could you perhaps shed any light on this. We are awaiting blood and urine results.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.